Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 192, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2013, 4:24 PM EDT for 6 counties in Georgia. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2013, 4:24 PM EDT (20:24 UTC)
- Expired
- Jun 28, 2013, 5:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA, Taylor County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 45 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:24 PM EDT | TSTM WND DMG | 3 Sw Roberta, GA | THE CRAWFORD COUNTY 911 CENTER REPORTED FIVE TREES DOWN COUNTY WIDE. |
| Jun 28, 4:43 PM EDT | TSTM WND DMG | 8 Sw Macon, GA | TREES DOWN ON FRAN DR. WITH ONE THROUGH MOBILE HOME. |
| Jun 28, 4:43 PM EDT | TSTM WND DMG | Warner Robins, GA | TREES DOWN AT HOUSTON RD AND JONES RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 12:26 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1566 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
364
WUUS52 KFFC 282024
SVRFFC
GAC021-079-153-225-269-289-282115-
/O.NEW.KFFC.SV.W.0192.130628T2024Z-130628T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BIBB COUNTY IN CENTRAL GEORGIA
CRAWFORD COUNTY IN CENTRAL GEORGIA
NORTHERN HOUSTON COUNTY IN CENTRAL GEORGIA
PEACH COUNTY IN CENTRAL GEORGIA
WESTERN TWIGGS COUNTY IN CENTRAL GEORGIA
EAST CENTRAL TAYLOR COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 515 PM EDT
* AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THE STORMS WERE LOCATED NEAR
ROBERTA AND FORT VALLEY...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
VALLEY...WARNER ROBINS...PERRY...PAYNE CITY...MACON...BYRON AND
CENTERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR WEST CENTRAL GEORGIA.
&&
LAT...LON 3244 8385 3248 8386 3251 8393 3250 8402
3257 8422 3274 8418 3280 8415 3281 8412
3285 8412 3286 8354 3284 8351 3286 8348
3286 8342 3262 8338 3238 8365
TIME...MOT...LOC 2023Z 280DEG 16KT 3270 8403
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:32 PM EDT, 52 minutes earlier.
Area forecast discussion, Jun 28, 3:32 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 332 PM EDT FRI JUN 28 2013 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... FAIRLY STRONG UPPER LOW SPINNING OVER THE GREAT LAKES AND SOUTHEAST CANADA WILL ROTATE AROUND AND EVENTUALLY BEGIN TO LIFT NORTHEAST THROUGH THE SHORT TERM AS A REINFORCING SHORTWAVE DIPS TOWARD THE OHIO VALLEY LATE IN THE SHORT TERM...DEEPENING THE TROUGH THAT IS IN PLACE OVER THE EASTERN THIRD OF THE COUNTRY. MULTIPLE SHORTWAVES EMBEDDED IN THE FLOW COMBINED WITH A SERIES OF COMPLICATED SURFACE BOUNDARY INTERACTIONS AS WELL AS GENERAL SURFACE WEAKNESSES IN PLACE IN THE FORM OF A WEAK NEARLY-STALLED FRONT WILL KEEP CONVECTION IN THE SHORT TERM FORECAST. AS THE FRONT IS PUSHED EAST OVERNIGHT TONIGHT AND TOMORROW...BEST CONVECTION CHANCES WILL SHIFT TO THE SOUTH THROUGH THE SHORT TERM. FOR TONIGHT...WEAK FRONT REMAINS JUST TO THE NORTH OF THE AREA... HOWEVER LINE OF CONVECTION STRETCHING FROM ATLANTA METRO TOWARD MONTGOMERY ALABAMA /DEVELOPING ALONG OUTFLOW FROM OVERNIGHT CONVECTION IN ALABAMA/ HAS LEFT QUITE A BIT OF CONVECTIVE INHIBITION ACROSS NORTH ALABAMA AND EVEN PORTIONS OF NORTH GEORGIA. AHEAD OF THE LINE ESPECIALLY IN CENTRAL GEORGIA CAPES HAVE INCREASED TO OVER 5000 J/KG...QUITE A BIT HIGHER THAN WHAT GUIDANCE HAD BEEN PROGGING. FOR THE MOST PART BEST CONVECTION WILL BE WITH THE CURRENT LINE ASSOCIATED WITH THE OUTFLOW BOUNDARY...BUT STARTING TO SEE ADDITIONAL CONVECTION DEVELOP IN TENNESSEE AHEAD OF THE FRONT SO CANNOT RULE OUT ADDITIONAL DEVELOPMENT UP NORTH. SLIGHT RISK IS IN PLACE ACROSS MOST OF THE AREA AND SVR WATCH ALREADY OUT FOR WEST CENTRAL AND SOUTHWEST ZONES. ENOUGH DRY AIR ALOFT ON THE 12Z KFFC SOUNDING FOR PRECIPITATION LOADING TO KEEP DAMAGING WINDS AND HAIL REMAIN THE BIGGEST THREATS. AS THE FRONT SAGS SOUTHEAST OVERNIGHT AND SATURDAY...SO WILL THE BEST THUNDERSTORM CHANCES AS MUCH DRIER AIR PUSHES IN ALOFT. EXPECT CONVECTION TO DISSIPATE OVERNIGHT BUT DID KEEP LOW CHANCES GOING IN SOUTHERN ZONES. ONLY SLIGHT CHANCE POPS UP NORTH BUT LIKELIES SOUTH IN THE AFTERNOON. CAPES PROGGED BETWEEN 1000-2000 J/KG SOUTH AT BEST TOMORROW BUT GIVEN THE UNDER-FORECAST OF CAPE TODAY AM NOT CONFIDENT THAT CAPES WILL REMAIN THAT LOW. CANNOT RULE OUT ISOLATED STRONG STORMS IN CENTRAL GEORGIA BUT CHANCES FOR SEVERE LOOK PRETTY LOW...AND SPC DOES NOT EVEN HAVE NORTHERN ZONES IN THE GENERAL THUNDER AREA. BEHIND THE FRONT...EXPECT TEMPS AND DEWPOINTS SEVERAL DEGREES COOLER...WITH HIGHS NEAR TO JUST SLIGHTLY BELOW NORMAL AND LOWS TRENDING TO BELOW NORMAL BY SATURDAY NIGHT. NOT BAD FOR THE LAST WEEKEND IN JUNE. TDP .LONG TERM /SUNDAY THROUGH FRIDAY/... ONLY MINOR TWEAKS TO THE LONG TERM AND THE PREVIOUS DISCUSSION FOLLOWS. 11 LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... NOT MUCH CHANGE IN THE EXTENDED. LARGE UPPER LEVEL TROUGH BEGINS DIGGING INTO THE SOUTHEASTERN STATES IN THE SHORT TERM...AND TAKES A HOLD OF THE REGION IN THE EXTENDED. THIS TROUGH DEEPENS OVER THE GREAT LAKE STATES AND PUSHES SOUTH THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THIS TROUGH WILL KEEP NORTH AND CENTRAL GA IN MOIST SOUTHWESTERLY FLOW THROUGH DAY 7. THIS WILL KEEP DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS IN THE FORECAST EVERY DAY. THERE IS ALSO A WEAK BOUNDARY LAYING ACROSS NORTH GA WHICH WILL ACT AS A CATALYST FOR SHOWERS AND THUNDERSTORMS. WITH VERY LITTLE UPPER LEVEL MOVEMENT...THIS BOUNDARY IS EXPECTED TO MOVE SOUTHWARD VERY SLOWLY OVER THE NEXT FEW DAYS. THE MODELS ARE SHOWING IT CONTINUING TO AFFECT CONVECTIVE DEVELOPMENT THROUGH DAY 7. 01 && .AVIATION... 18Z UPDATE... VFR TO START THE PERIOD WITH GENERALLY W WINDS. EXPECT INCREASE IN TSRA COVERAGE THROUGH THE EVENING. CANNOT RULE OUT BRIEF MVFR TO POSSIBLY IFR CIGS SATURDAY MORNING...BUT FOR NOW HAVE ONLY BROUGHT IN SCT005. MVFR FOG POSSIBLE ALL BUT ATL IN THE MORNING. INTRODUCED PROB30 TSRA AT 16Z FOR MCN/CSG AND 18Z FOR ATL. WINDS GENERALLY W TO WSW THROUGH THE PERIOD...LIGHT OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... HIGH ON OCCURRENCE OF CONVECTION...MEDIUM ON IMPACTS TO ATL BOTH TODAY AND TOMORROW. HIGH ON WINDS. LOW ON POTENTIAL IFR OR MVFR CIGS SATURDAY MORNING. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 90 68 87 / 70 40 40 30 ATLANTA 71 87 69 84 / 60 40 30 30 BLAIRSVILLE 65 82 62 80 / 50 30 20 40 CARTERSVILLE 68 87 65 85 / 50 30 20 30 COLUMBUS 74 90 71 87 / 70 60 40 30 GAINESVILLE 70 86 67 84 / 60 40 20 30 MACON 73 89 71 88 / 70 60 50 40 ROME 68 88 65 86 / 40 20 20 40 PEACHTREE CITY 69 88 66 84 / 70 50 30 30 VIDALIA 75 88 73 86 / 60 70 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...COWETA...HARRIS...HEARD... MARION...MERIWETHER...MUSCOGEE...PIKE...SCHLEY...STEWART... SUMTER...TALBOT...TAYLOR...TROUP...UPSON...WEBSTER. && SHORT TERM...TDP LONG TERM....11 AVIATION...TDP
Hazardous weather outlook, Jun 28, 12:52 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1252 PM EDT FRI JUN 28 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291700- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1252 PM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING WITH AN ARRIVING SHORTWAVE AND DECAYING MCS PROVIDING A FOCUS FOR STORM DEVELOPMENT AND ANOTHER COMPLEX OF STORMS. ISOLATED SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. ALTHOUGH THE BETTER CHANCE OF SEVERE STORMS INITIALLY THIS AFTERNOON WILL BE ACROSS WEST CENTRAL GEORGIA...ALL OF THE AREA STILL HAS A CHANCE OF A SEVERE STORM. .WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG DAMAGING WINDS OF 60 MPH OR GREATER...HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A SERIES OF OTHER DISTURBANCES WILL ALLOW FOR THE DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS EACH DAY. ISOLATED STRONG STORMS WILL BE POSSIBLE THROUGH THE FORECAST PERIOD. EXPECT FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAINFALL TO BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...SPOTTERS ARE ENCOURAGED TO MONITOR THE WEATHER CLOSELY AND SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 28, 2:24 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND DMG 2 N CULLODEN 32.89N 84.09W
06/27/2013 MONROE GA PUBLIC
PUBLIC REPORTED SEVERAL LARGE PEACAN TREES DOWN ALONG
LUNDY DAIRY ROAD BETWEEN HWY 74 AND HWY 83.
&&
JLFSpecial weather statement, Jun 28, 2:49 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 249 PM EDT FRI JUN 28 2013 GAZ042-052>054-067-281945- 249 PM EDT FRI JUN 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN MERIWETHER...CARROLL...COWETA...FAYETTE AND HEARD COUNTIES UNTIL 345 PM EDT... AT 247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CENTRALHATCHEE...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MERIWETHER...CARROLL...COWETA...FAYETTE AND HEARD COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROOSTERVILLE...CENTRALHATCHEE...TYUS...ROOPVILLE...LOWELL...PLANT WANSLEY...POWERS CROSSROADS...HANDY...PLANT YATES...ARNCO-SARGENT... LUTHERSVILLE...THOMAS CROSSROADS...MADRAS...SHARPSBURG AND MORELAND. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH... HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING. && LAT...LON 3343 8460 3317 8469 3335 8524 3352 8518 TIME...MOT...LOC 1849Z 286DEG 16KT 3341 8510
Special weather statement, Jun 28, 3:00 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT FRI JUN 28 2013
GAZ033-044>046-053>055-057-282000-
300 PM EDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN ROCKDALE...COWETA...DEKALB...FAYETTE...HENRY...CLAYTON AND FULTON
COUNTIES UNTIL 400 PM EDT...
AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM VIRGINIA HIGHLAND TO SANDY CREEK...MOVING
SOUTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
ROCKDALE...COWETA...DEKALB...FAYETTE...HENRY...CLAYTON AND FULTON
COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE BUCKHEAD...TYRONE...LA VISTA...BROOKHAVEN...VIRGINIA
HIGHLAND...WEST END...SWEET AUBURN...ATLANTIC STATION...LAKEWOOD
PARK...CHASTAIN MEMORIAL PARK...PIEDMONT PARK...GRANT PARK-ZOO
ATLANTA...TURNER FIELD...MIDTOWN AND LITTLE FIVE POINTS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3351 8470 3367 8444 3391 8441 3374 8401
3351 8405 3336 8427
TIME...MOT...LOC 1900Z 297DEG 17KT 3378 8433 3363 8434
3352 8452Special weather statement, Jun 28, 3:26 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT FRI JUN 28 2013
GAZ078-079-089>091-102-103-282030-
326 PM EDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WEBSTER...
TALBOT...STEWART...MUSCOGEE...MARION...CHATTAHOOCHEE AND HARRIS
COUNTIES UNTIL 430 PM EDT...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF WIND GUSTS UP TO 50 MPH FROM PREVIOUS THUNDERSTORMS FROM GOAT ROCK
LAKE TO 17 MILES WEST OF FLORENCE MARINA STATE PARK...MOVING SOUTHEAST
AT 40 MPH. TREES CAN COME DOWN EASILY WITH ALREADY WET SOIL. THOSE
OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY!
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...TALBOT...STEWART...MUSCOGEE...MARION...CHATTAHOOCHEE AND
HARRIS COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE GOAT ROCK LAKE...LAKE HARDING...MOUNTAIN HILL...
MULBERRY GROVE...FORTSON...GREEN ISLAND HILLS...BIBB CITY...
CATAULA...OMAHA...FORT BENNING/LAWSON ARMY AIR FIELD...LAUREL
HILLS...COLUMBUS METROPOLITAN AIRPORT...HIGHLAND PARK...AVONDALE AND
BENNING PARK.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
3200 8507 3209 8506 3213 8507 3227 8490
3232 8501 3243 8497 3264 8511 3273 8512
3255 8444 3248 8442 3217 8442 3193 8444
3191 8446
TIME...MOT...LOC 1924Z 293DEG 36KT 3254 8508 3222 8513
3205 8531Special weather statement, Jun 28, 3:38 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT FRI JUN 28 2013
GAZ054>058-282015-
338 PM EDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SPALDING...
BUTTS...FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 415 PM EDT...
AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WALKER MILL...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SPALDING...BUTTS...FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 415
PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WALKER
MILL...BIRDIE...EXPERIMENT...HIGHLAND MILLS...TOWALAGA...VAUGHN...
SUNNY SIDE...GRIFFIN...ATLANTA MOTOR SPEEDWAY...LUELLA...LOCUST
GROVE...JENKINSBURG AND MCKIBBEN. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3333 8397 3320 8404 3321 8412 3326 8446
3341 8441
TIME...MOT...LOC 1938Z 295DEG 15KT 3327 8414Special weather statement, Jun 28, 4:22 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT FRI JUN 28 2013
GAZ102-103-282100-
422 PM EDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WEBSTER AND STEWART COUNTIES UNTIL 500 PM EDT...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM NEAR WESTVILLE...MOVING EAST AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WEBSTER AND STEWART COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE PROVIDENCE CANYON STATE PARK...
SANFORD...WESTVILLE...LUMPKIN...TROUTMAN...RICHLAND...KIMBROUGH...
WESTON...LEVERETTS...PRESTON...CENTERPOINT AND DUMAS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3192 8468 3191 8480 3192 8481 3191 8482
3193 8494 3195 8495 3211 8492 3207 8443
3199 8445 3193 8444 3191 8446
TIME...MOT...LOC 2022Z 278DEG 24KT 3201 8482The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:17 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb | 43 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 25 min |
| Jun 27, 8:46 PM EDT | Special Weather Statement | FFC | Douglas, Fulton, Paulding | 44 min |
| Jun 27, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 32 min |
| Jun 27, 9:05 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 40 min |
| Jun 27, 9:28 PM EDT | Special Weather Statement | FFC | Clayton, Douglas, Fulton | 47 min |
| Jun 27, 9:38 PM EDT | Special Weather Statement | FFC | Schley, Stewart, Webster | 37 min |
| Jun 27, 9:41 PM EDT | Special Weather Statement | FFC | Gwinnett | 49 min |
| Jun 27, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fayette, Fulton | 30 min |
| Jun 27, 10:08 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 22 min |
| Jun 27, 10:32 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale, Walton | 43 min |
| Jun 27, 11:40 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Pike, Upson | 50 min |
| Jun 28, 1:13 AM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jun 28, 2:18 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Jun 28, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 48 min |
| Jun 28, 2:49 PM EDT | Special Weather Statement | FFC | Coweta | 56 min |
| Jun 28, 3:00 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Rockdale | 60 min |
| Jun 28, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Troup | 46 min |
| Jun 28, 3:26 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 64 min |
| Jun 28, 3:38 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Jun 28, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 48 min |
| Jun 28, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 44 min |
| Jun 28, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Meriwether, Talbot, Taylor, Upson | 42 min |
| Jun 28, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Spalding | 48 min |
| Jun 28, 4:22 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 38 min |
| Jun 28, 4:26 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jun 28, 4:30 PM EDT | Special Weather Statement | FFC | Wheeler | 45 min |
| Jun 28, 4:35 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 40 min |
| Jun 28, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 55 min |
| Jun 28, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 40 min |
| Jun 28, 4:53 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 37 min |
| Jun 28, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 47 min |
| Jun 28, 5:08 PM EDT | Special Weather Statement | FFC | Wilkinson | 22 min |
| Jun 28, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 31 min |
| Jun 28, 5:18 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 42 min |
| Jun 28, 5:19 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 26 min |
| Jun 28, 5:20 PM EDT | Special Weather Statement | FFC | Laurens | 40 min |
| Jun 28, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Wilkinson | 37 min |
| Jun 28, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 41 min |
| Jun 28, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam, Washington, Wilkinson | 51 min |
| Jun 28, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Wilkinson | 39 min |
| Jun 28, 5:54 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 51 min |
| Jun 28, 6:01 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Morgan, Oconee, Walton | 44 min |
| Jun 28, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Montgomery, Treutlen, Wheeler | 50 min |
| Jun 28, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 42 min |
| Jun 28, 6:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.